# SDR AALA202201148632

- Difficulty date: January 12, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737*
- Aircraft serial: 31248
- Aircraft time: 15,717 hours, 6,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHT DETACHED AT SEAT 25C. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
